CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Matrices of SL that are the Product of Two Skew-Symmetric Matrices 期刊论文
ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 2017, 卷号: 27, 期号: 1, 页码: 475-489
Authors:  Dong, Lei;  Huang, Lei;  Shao, Changpeng;  Wen, Yong
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Oriented projective geometry  Line geometry  SL(4, R)  Product of two skew-symmetric matrices  SL(4, R)-Jordan form  
Similarity reduction of matrix over a quaternion division ring 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2008, 卷号: 428, 期号: 4, 页码: 765-780
Authors:  Huang, Li-Ping;  Liu, Zhuo-Jun
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
quaternion division ring  matrix  polynomial  similarity  centralizable matrix  generalized Jordan canonical form  
PH-invariant polytopes and coxian representations of phase type distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 3, 页码: 383-409
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
aggregated Markov chain  Coxian distribution  Jordan canonical form  matrix analytic methods  PH-distribution  polytope